# SDR ASOA201201313

- Difficulty date: April 10, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002B19
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RT 280 FLOORBEAM, FOUND 1 HOLE ROUTED OUT AT FLOOR SILL AT 280.  REPAIRED IAW REO 670-53-21-139.
